# SDR SIMA200721403

- Difficulty date: July 31, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- Aircraft time: 14,949 hours, 13,441 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 1034
- Condition: Failed
- Location: Mlg
- Part time: 3,801 hours, 3,217 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED LANDING GEAR AIR/GROUND EICAS MESSAGE, LANDING GEAR NO RETRACT, RETURNED TO BNA.  REMOVED AND REPLACED LANDING GEAR ELECTRONIC CONTROL IAW EMB AMM.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
